# SDR USAA060451

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 879-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 879 TO BS 887 WL 306.5 RBL 3 UNDER DORSAL FIN FAIRING HAS WEAR.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-60-01, DEFECT SIZE: 9 X .250 X .010 INCH DEEP.
